# SDR 97UAL900031

- Difficulty date: January 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N322UA
- Make and model: Boeing 737322
- Aircraft serial: 23954
- Engine: Ge CFM56*
- System (JASC): 2210 · Autopilot System
- Part: Coupler
- Condition: Malfunctioned
- Location: Yaw Damper
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AT 14,000 FT, 230 KNOTS, THE YAW DAMPER ENGAGED.  *S/D*  DUPLICATE DISCREPANCY.  SEE MRR REPORT NR 97UAL900073.
